# SDR HEEA080415

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 16,333 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 7252
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAK RECEIVE AND TRANSMIT. FOUND RECEIVER GOOD BUT FOUND TRANSMIT POWER AND MODULATION DROPPING OFF AND INTERMITTENT.  FOUND RF CONNECTOR NOT SOLDERED PROPERLY.  RESOLDERED RF CONNECTOR.  MODULATION STILL DROPS OFF.  SWAPPED Q109 AND Q110 TRANSISTORS.  NO HELP.  SENT TO GREATLAKES AVIONICS FOR INSPECTION AND REPAIR.
